# SDR DL76S021138

- Difficulty date: September 25, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 36,343 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 21728
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHTS AT FWD LT AND RT DOORS EXIT SIGNS INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY PACK OPS CK GOOD
